# SDR SWIA200718801

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 19,428 hours, 26,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5440 - MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE.  REPLACED BOTH PAX DOOR HINGES IAW EMB 120 MM 52-10-00.  OPS CHECK GOOD.
